# SDR QXEA200500827

- Difficulty date: April 15, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT ENGINE, TRANS COWL LATCH DOOR ASSEMBLY, CHAFING ON TRANS COWL STRUCTURE AT AFT EDGE.  REPAIRED IAW CRJ700 SRM 54-21-00-101-001-A01 AND SRM 51-25-01-001-001-A01.
